The Community for Technology Leaders
Green Image
Issue No. 12 - Dec. (2014 vol. 25)
ISSN: 1045-9219
pp: 3317-3327
Tsung-Han Tsai , Department of Computer Science , National Chiao Tung University, Hsinchu, Taiwan
Y-Chuang Chen , Department of Information Management , Minghsin University of Science and Technology, Xinfeng, Taiwan
Jimmy J.M. Tan , Department of Computer Science , National Chiao Tung University, Hsinchu, Taiwan
ABSTRACT
The $n$ -dimensional hypercube is one of the most popular topological structure for interconnection networks in parallel computing and communication systems. The exchanged hypercube $\hbox{EH}(s,t)$ , a variant of the hypercube, retains several valuable and desirable properties of the hypercube such as a small diameter, bipancyclicity, and super connectivity. In this paper, we construct $s+1$ (or $t+1$) internally vertex-disjoint paths between any two vertices for parallel routes in the exchanged hypercube $\hbox{EH}(s,t)$ for $3\le s\le t$ . We also show that both the $(s+1)$ -wide diameter and $s$ -fault diameter of the exchanged hypercube $\hbox{EH}(s,t)$ are $s+t+3$ for $3\le s\le t$ .
INDEX TERMS
Hypercubes, Parallel processing, Educational institutions, Routing, Hamming distance
CITATION

T. Tsai, Y. Chen and J. J. Tan, "Topological Properties on the Wide and Fault Diameters of Exchanged Hypercubes," in IEEE Transactions on Parallel & Distributed Systems, vol. 25, no. 12, pp. 3317-3327, 2014.
doi:10.1109/TPDS.2014.2307853
290 ms
(Ver 3.3 (11022016))